Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 34 year old female and I was wondering could anybody help me with my problem.
Two years ago I had a minor surgery of kidneys. I was diagnosed with urolithiasis and only surgery could help me.
After surgery doctor told me that I must drink some mild diuretics to improve my urine flow and so I did.
But, lately I started to suffer from some strange symptoms.
I started to feel dizzy and lightheaded almost all the time. First, it occurred only during some physical activity, but now it happens to my in some everyday activities.
One time I even faint away. I was wondering what could be the cause. One of my friends told me that I could be suffering from low blood pressure so I would like to find out more about this condition!

Loading...


Well, your friend is probably right because what you described sounds a lot like low blood pressure symptoms.
Low blood pressure is an abnormal condition where a person's blood pressure (the pressure of the blood against the walls of the blood vessels during and after each beat of the heart) is much lower than usual, which can cause symptoms such as dizziness or lightheadedness.
You said that you are drinking some diuretic for two years no, well, low blood pressure is commonly caused by drugs such as diuretics and some antidepressants.
When the blood pressure is too low, there is inadequate blood flow to the heart, brain, and other vital organs.
Normal blood pressure varies from 90/60 mm Hg to 130/80 mm Hg.
I don’t know did you measure your pressure and I suggest you to do so because it could say a lot.
Low blood pressure may or may not require treatment. If it is something serious a proper medications should be prescribed to you.
Reply

Loading...